# SDR ASAA1058588

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 16,007 hours, 4,862 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE ANNUNCIATED.  COMPLETED CMPTR1/CMPTR2 CB PULLED TIMED AND RESET AS PER QRH MESSAGE EXTINGUISHED.
